# SDR SWAA2020040735757

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,589 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CABIN & EXTERIOR L/H EMERGENCY LIGHTS INOP / R/R EMERGENCY LIGHTING POWER PACK AT SEAT ROWS 11ABC & 17ABC. OPS CK GOOD IAW AMM 33-51-06
